# SDR SWIA200921732

- Difficulty date: June 2, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 21,079 hours, 16,257 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE MESSAGE DISPLAYED.  (FLT 4403)  RIGGED PROXIMITY SWITCHES.
